American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information
View Article: PDF

[2] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information
View Article: PDF

[3] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information
View Article: PDF

[4] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information
View Article: PDF

[5] Ying Ni. Nonlinearly perturbed renewal equations: The nonpolynomial case. Theor. Probability and Math. Statist. 84 (2012) 117-129.
Abstract, references, and article information
View Article: PDF

[6] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41.
Abstract, references, and article information
View Article: PDF

[7] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information
View Article: PDF

[8] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information
View Article: PDF

[9] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] O. E. Shcherbakova. Asymptotic behavior of increments of random fields. Theor. Probability and Math. Statist. 68 (2004) 173-186. MR 2000647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. N. Frolov. The Erdös--Rényi law for renewal processes. Theor. Probability and Math. Statist. 68 (2004) 157-166. MR 2000645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1